# SDR SWAA2022042791403

- Difficulty date: April 5, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161112
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP CAP STRIP BETWEEN STA 500 AND STA 500D RBL 21' CORRODED P/N 453A1611-12 / [01] REMOVED CORROSION AT FWD CARGO CAP STRIP FOUND TO BE OUT OF LIMIT (EXFOLIATION) REF B737-700 SRM 51-10-02 REPLACED CAP STRIP INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q004CKX2;[02] VERIFIED STEP 1
